# SDR CAL950646

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angles
- Condition: Cracked
- Location: Bs 1263
- Part time: 36,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - INSPECTION FOUND .50 INCH CRACKS IN ANGLES AT STA 1263 UNDER AFT AIRSTAIR ACTUATOR ON RT SIDE.  REPAIRED PER SRM 51-40-3.  (X)
